# SDR SWAA2021102822568

- Difficulty date: September 23, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA INTERCOSTAL AT RBL-31 BETWEEN STA#312 AND STA#328; HAS CRACKS. DOT#208-11 ; / [01] PERFORMED HFEC IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK CONFIRMED. CRACK LENGTH : 0.945'; [02] REMOVED AND REPLACED PASSENGER CABIN FWD WET AREA INTERCOSTAL AT RBL-31 BETWEEN STA #312 AND STA # 328; AS PER B-737 SRM 51-40-02-OG-O; [03] VERIFIED STEP 2
